| THIS MESSAGE BOARD IS NO LONGER ACTIVE.
TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE |
| | actonel
[ Back to Messages
Posted by crystalclear
on November 18, 2000 at 13:15:44:
I have Osteoporosis in the lumbar area. My Doctor has prescribed Actonel. I had previously taken Fosamax but had to stop due to stomach and chest pain. I then tried Miacalcin but had emotional and mental side effects such as anxiety, depression, tiredness. With the Actonel my dosing instructions are 2 tablets one day per week. I must follow the specific directions used with every day dosing of this prescription regarding no food or drink for 30 min to 1 hour after taking, and must remain standing or sitting. I believe that if I can continue with Actonel without side effects that this once per week usage should be very satisfactory. My Doctor told me that it would be ok to take 7 pills at once if necessary, but said that I should start with 2 pills one day per week. Has anyone else tried Actonel in this way?
All times are GMT -7. The time now is 08:43 PM.
Site owned and operated by HealthBoards.comô
Do not copy or redistribute in any form!